# SDR DALA2021122107928

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 68,348 hours, 8,711 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DURING WALKAROUND, FOUND T/R BLOCKER DOOR CLOSEOUT ON #2 ENG MISSING ON RT T/R HALF. CORRECTIVE ACTION: REPLACED BLOCKER DOOR CLOSEOUT ON #2 R/H T/R. (8196018)
